# SDR DALA12006150998

- Difficulty date: July 30, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 54,840 hours, 39,818 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LANYARD INCORRECTLY ROUTED AND FRAYED.  REPLACED L1 DOOR SLIDE LANYARD PER MD88 AMM 25-62.
